# SDR 96FDEA01056

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER LOWER DOOR STOP ON THE AFT CARGO DOOR FWD FRAME BS 950E WL 155.  REPAIRED CORRODED FRAME AT BS 950E WL 155 PER FEDEX EA 7-5310-28290.
